# SDR ASAA0410202

- Difficulty date: April 20, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65549698
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SEAT TRACK AT STATION 827-947, RBL 25 IS CORRODED.  REMOVED DAMAGED SECTION AND INSTALLED REPLACEMENT SECTION IAW SRM 51-30-2.
